# SDR MASA200600741

- Difficulty date: March 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 1,708 hours, 1,257 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5030 CLT - RUDDER LIMIT FAULT.  MX RESET SYSTEM.
